# SDR IXXA10SMN037S

- Difficulty date: April 9, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 92,081 hours, 38,426 cycles
- Engine: Ge CFM562C
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 100
- Part time: 92,081 hours, 38,426 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND MAIN CARGO COMPARTMENT FITTING CRACKED AT STA 902.000 LONGERON 5 LT.  REMOVED CRACKED FITTING. CLEANED, TREATED, AND PRIMED AREA.INSTALLED NEW FITTING IAW SRM 51-1-20D, SRM 51-1-8B, AND SRM 51-3-1.
